Reaction to allergy shots?


Deprecated: Methods with the same name as their class will not be constructors in a future version of PHP; Markdown_Parser has a deprecated constructor in /var/www/vhosts/urticariaday.org/2016.urticariaday.org/wire/modules/Textformatter/TextformatterMarkdownExtra/markdown.php on line 200

Deprecated: Methods with the same name as their class will not be constructors in a future version of PHP; MarkdownExtra_Parser has a deprecated constructor in /var/www/vhosts/urticariaday.org/2016.urticariaday.org/wire/modules/Textformatter/TextformatterMarkdownExtra/markdown.php on line 1640
sandrae 26.06.2017 15:32

I began getting hives about a year ago after receiving allergy shots for appromately 1 year. Has this happened to anyone else? I have been offered Xolar but am hesitant to take it because of the listed side effects but double doses of reactin aren't helping. Nice to have a forum to discuss this!

You have to log in to reply.

info